# SDR CALA2024082702288

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 117,272 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L3 EMER LT PWR SUPPLY M33400 BATTERY TEST FAILED.  DOOR L3 EMER LT PWR SUPPLY BATTERY (M33400) REPLACED AND TESTED NORMAL IAW AMM33-51-06
